Generic drug of the therapeutic class: Analgesics
active ingredients: Acetylsalicylic acid, Paracetamol, Caffeine
laboratory: Bayer Healthcare

Effervescent tablet
Box of 20
All forms

Indication

Symptomatic treatment of mild to moderate pain and / or febrile conditions.

Dosage ACTRON Effervescent Tablet Box of 20

RESERVED FOR ADULTS (over 15 years).
Dosage:
- Adult :
As an indication: 1 tablet to renew if necessary after 4 hours in case of more intense pain, 2 tablets per dose.
Do not exceed the dose of 7 tablets per day.
The maximum daily dosage of aspirin and paracetamol is 3 g.
- Elderly :
As an indication: 1 tablet to renew if necessary after 4 hours in case of more intense pain, 2 tablets per dose.
Do not exceed the dose of 5 tablets per day.
The maximum daily dosage of aspirin and paracetamol is 2 g.
Administration mode :
Drink immediately after complete dissolution of the effervescent tablet in a glass of water, sweetened or not, milk or fruit juice.
Systematic catches prevent peaks of fever or pain. They must be spaced at least 4 hours apart.
In case of severe renal insufficiency (creatine clearance less than 10 ml / min ), the interval between two doses will be at least 8 hours due to the presence of paracetamol.
It is recommended to avoid taking this medicine at the end of the day because of the presence of caffeine.

Against indications

CONTRAINDICATED:
- Related to aspirin :
. proven hypersensitivity to salicylates and substances of similar activity: especially nonsteroidal anti-inflammatory drugs,
. peptic ulcer in evolution,
. any constitutional or acquired hemorrhagic disease,
. hemorrhagic risk,
. Pregnancy (from the 6th month) when this drug is administered in analgesic, antipyretic or anti-inflammatory doses (> = 500 mg / dose per day): aspirin, like all prostaglandin synthesis inhibitors, may expose the fetus cardiopulmonary toxicity with premature closure of the ductus arteriosus and pulmonary hypertension and renal dysfunction up to renal failure with oligohydramnios; the mother and the child, at the end of pregnancy, to a longer bleeding time. This anti-aggregating effect can occur even at very low doses. Consequently, from the 6th month of pregnancy, apart from extremely limited cardiological or obstetrical uses and which warrant specialized supervision, any aspirin-based medication is contraindicated from the 6th month.
. Combination with methotrexate at doses greater than or equal to 15 mg weekly and oral anticoagulants when salicylates are used in high doses (> = 3 g / day in adults) (see interactions).
- Related to paracetamol :
. allergy to paracetamol,
. hepatocellular insufficiency.
- Caffeine related :
Child under 15 years old.
NOT RECOMMENDED :
Aspirin is not recommended for gout.
- Breast-feeding: As aspirin passes into breast milk, this drug is not recommended during breastfeeding.
- Association:
. oral anticoagulants when salicylates are used at low doses (<= 3 g / day in adults);
. other NSAIDs when salicylates are used in high doses (> = 3 g / day in adults);
. parenteral heparins;
. with ticlopidine;
. uricosurics (benzbromarone, probenecid);
. to enoxacin (see interactions).

Actron side effects

- Aspirin related :
. Effects on the central nervous system: tinnitus, sensation of decreased hearing, headache which is usually the mark of overdose.
. Gastrointestinal effects: gastric ulcers, overt gastrointestinal bleeding (hematemesis, melaena) or occult, responsible for iron deficiency anemia. These haemorrhages are all the more frequent as the dosage used is higher.
. Hematologic effects: haemorrhagic syndromes (epistaxis, gingivorragia, purpura ...) with increased bleeding time. This action persists 4 to 8 days after stopping aspirin. It can create a haemorrhagic risk in case of surgery.
. Hypersensitivity reactions: sensitization accidents (angioedema, urticaria, asthma, anaphylactic accidents).
. Other: abdominal pain.
- Paracetamol-related :
. A few rare cases of allergic accidents are manifested by simple skin rashes with erythema or urticaria and require discontinuation of treatment;
. Very exceptional cases of thrombocytopenia have been reported.
- Caffeine related :
Possibility of excitement, insomnia and palpitations.

Popular Posts

Category Medicinal Products, Next Article